# SDR YENA201911227660

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 7627
- Aircraft time: 12,157 hours, 2,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 800964
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,148 hours, 2,337 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 624, EPSU BATTERY FAULT DURING EMERGENCY LIGHT TEST; R & R EPSU BATTERY AT POSITION 10WL-A IAW AMM 33-51-38. OPS CHECK GOOD.
